# SDR YENA2023091801100

- Difficulty date: September 13, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N258JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 047
- Aircraft time: 44,571 hours, 28,665 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: REPLACE THE INBOARD AND OUTBOARD SPAR AT THE RH PYLON DUE TO AFT LUG CORROSION; REF TOMX W/O 2265 NR00306: INBD AND OUTBD SPARS AT RH PYLON WERE REPLACED PER EMB-190 SRM 51-43-03, 51-43-04, EMBRAER ANNEX A SPAR REPLACEMENT PROCEDURE REV D IN REFERENCE TO ETI-190-23-570 REV 3, ETD2023-190-015500, AND JB EC E23-631-01.
